# SDR DALA2019103006285

- Difficulty date: October 30, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1292 BTW FR66 TO FR68 AT AFT GALLEY AREA, REPLACED FLOOR BEAM -Y1292 AND FASTENERS LOC BTW FR 66 TO FR 68 AT AFT GALLEY AREA AS PER A320 SRM 51-72-11 SRM 51-42-11 AND DWG D53472000
